Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 293532, 6 pages
http://dx.doi.org/10.1155/2013/293532
Research Article

Some Identities on the Generalized q-Bernoulli, q-Euler, and q-Genocchi Polynomials

1National Institute for Mathematical Sciences, Yuseong-daero 1689-gil, Yuseong-gu, Daejeon 305-811, Republic of Korea
2Department of Mathematics, Akdeniz University, 07058 Antalya, Turkey

Received 13 September 2013; Accepted 12 November 2013

Academic Editor: Junesang Choi

Copyright © 2013 Daeyeoul Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Daeyeoul Kim, Burak Kurt, and Veli Kurt, “Some Identities on the Generalized q-Bernoulli, q-Euler, and q-Genocchi Polynomials,” Abstract and Applied Analysis, vol. 2013, Article ID 293532, 6 pages, 2013. https://doi.org/10.1155/2013/293532.